Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    arghhhh
    avatar
    gojude posted:
    I found it but holy moly this is confusing and reading replies and then trying to remember how to get back to the board.

    Anyone else here as confused as I am??????

    Jude
    ~space cadet~
    Reply
     
    avatar
    wickedwanda0629 responded:
    Yes very confused .... I can't figure this out.

    Do you think they forgot we have MS.
     
    avatar
    Camilla100 replied to wickedwanda0629's response:
    Confused too. Hate this right now!

    Camilla
     
    avatar
    Camilla100 replied to wickedwanda0629's response:
    Last reply vanished! Hate this right now.

    Camilla
     
    avatar
    Emma_WebMD_Staff replied to Camilla100's response:
    Camilla,

    Your reply didn't vanish, it just takes it a second to post. You may want to refresh your screen before posting a 2nd time to see if your post shows up.
     
    avatar
    mmthlvr responded:
    What were they thinking? This is confusing. I likes it the way it was. I want the old site back, keep it simple. Well that's my 2 cents

    Tammy
     
    avatar
    behap2day2 replied to Emma_WebMD_Staff's response:
    Emma - the thing to do is to add Camilla's comment/issue to the DB update issues list. Suggesting that a user refresh the view is a 'bug' in the applications' update code. And it's happened with extremely low activity, so,,,,,

    Lynn
     
    avatar
    GeoffCaroline replied to behap2day2's response:
    Urgh..urgh...I don't like this at all!!!! :0(
     
    avatar
    AL0728 replied to GeoffCaroline's response:
    This is downright mean to do to people, many of whom suffer from cognitive problems.

    I guess it's progress, but I will be on here less until I am comfortable. I predict a loss of members. The new ones will get used to this easier than us oldies.

    GL all and hope to see you soon.

    AL
     
    avatar
    gojude replied to AL0728's response:
    The low contrast on the type is a serious issue for those of us with visual disturbances.

    I don't condsider putting up a roadblock for us progress at all. To read this I have to use a monitor magnifier and will undoubtedly look for another site for support.

    As AL said - GL ya'll.

    Jude
    ~space cadet~
     
    avatar
    snick440 responded:
    this new site is horrible!
     
    avatar
    swampster1952 responded:
    Hello all,

    Well, I warned you that the "new and improved" web site design would be a cock up! Hah! Was I right or what?!?

    The contrast in the type face is rotten, i.e. hard to read. For those of you with a PC you can hit the Control key and the key at the same time to enlarge the font size. Do this until the type is readable to you. The type is still gray, but at least it is larger. Once I did that and scrolled the messages into the center of the screen I hid most of the junk in the margins (which is very distracting!).

    Evidently the revenue stream from the ads in the past weren't big enough so the powers that be decided they needed more to stay in business. It seems that they have forgotten the customers needs and who are the customers that are the ones that click on the advertisements? Us!!

    Dave
     
    avatar
    swampster1952 replied to swampster1952's response:
    Hello again,

    To use your PC to increase the font size rather than the button that web md provides hit the Control key and the plus sign key at the same time, as many times as you need to increase the font.

    I inadverdently left out the sign in my original post! Sorry about that...

    Dave


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    Help Our Community & Experts Help You - Please Read
    Welcome to the WebMD Multiple Sclerosis Community! Please don't respond to this discussion. Instead, please read before you start your ... More
    Was this Helpful?
    107 of 109 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.